Exportar registro bibliográfico


Metrics:

Ergodicity on conformal measures for unimodal polynomials (1998)

  • Autor:
  • Autor USP: PRADO, EDUARDO ALMEIDA - IME
  • Unidade: IME
  • DOI: 10.1023/A:1018861024445
  • Assunto: TEORIA ERGÓDICA
  • Language: Inglês
  • Source:
  • Acesso à fonteDOI
    Informações sobre o DOI: 10.1023/A:1018861024445 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      PRADO, Eduardo Almeida. Ergodicity on conformal measures for unimodal polynomials. Conformal Geometry and Dynamics (electronic)[S.l.], v. 2, p. 29-44, 1998. Disponível em: < https://doi.org/10.1023/A:1018861024445 > DOI: 10.1023/A:1018861024445.
    • APA

      Prado, E. A. (1998). Ergodicity on conformal measures for unimodal polynomials. Conformal Geometry and Dynamics (electronic), 2, 29-44. doi:10.1023/A:1018861024445
    • NLM

      Prado EA. Ergodicity on conformal measures for unimodal polynomials [Internet]. Conformal Geometry and Dynamics (electronic). 1998 ; 2 29-44.Available from: https://doi.org/10.1023/A:1018861024445
    • Vancouver

      Prado EA. Ergodicity on conformal measures for unimodal polynomials [Internet]. Conformal Geometry and Dynamics (electronic). 1998 ; 2 29-44.Available from: https://doi.org/10.1023/A:1018861024445


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021